# SDR ASAA2012070192454

- Difficulty date: July 1, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 15,894 hours, 5,087 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7500 · Engine Bleed Air System
- Part: Panel
- Part number: 3400766050
- Condition: Damaged
- Location: Nr 2 Bleed Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, BLEED DUCT LOUVER PANEL AT 9 O`CLOCK POS (AFT LOOKING FWD) HAS DAMAGE DUE TO LOOSE FASTENER.  ACFT GROUNDED.  INSTALLED NEW BLEED DUCT LOUVER PANEL NR 2 ENGINE.  REF AMM 72-23-07.
